# SDR JJBA2018113029022

- Difficulty date: November 29, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N14171
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500859
- Aircraft time: 34,989 hours, 22,544 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT FR65 AT LOWER DOOR STOP. REMOVED AND REPLACED FR65 SEGMENT AND INSTALLED REPAIR DOUBLER BETWEEN STGR 14L - 18 L
